Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A property of the differential ideal $ y\sp{p}$


Author: Kathleen B. O’Keefe
Journal: Trans. Amer. Math. Soc. 94 (1960), 483-497
MSC: Primary 12.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0113880-3
MathSciNet review: 0113880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Levi, On the structure of differential polynomials and on their theory of ideals, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 532-568. MR 0006163 (3:264f)
  • [2] D. C. Mead, Differential ideals, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 420-432. MR 0071417 (17:123d)
  • [3] J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloquium Publications, vol. 33, New York, 1950. MR 0035763 (12:7c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0113880-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society